Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Jun 9, 2011, 4:12 PM EDT for Blair County, Pennsylvania. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2011, 4:12 PM EDT (20:12 UTC)
- Expired
- Jun 9, 2011, 4:45 PM EDT
- In force
- 33 min
- Issued by
- NWS State College, PA
County Blair County, PA
The radar
The State College radar (KCCX), 105 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2633 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1084 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
028
WWUS81 KCTP 092012
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
412 PM EDT THU JUN 9 2011
PAZ025-026-033-092045-
BLAIR PA-HUNTINGDON PA-SOMERSET PA-
412 PM EDT THU JUN 9 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BLAIR...NORTHERN
HUNTINGDON AND NORTHERN SOMERSET COUNTIES...
AT 404 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
TIPTON TO BLUE KNOB STATE PARK TO DUNBAR...MOVING EAST AT 30 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR HOLLIDAYSBURG AROUND 420 PM...FRANKLINVILLE
AROUND 430 PM...PETERSBURG AROUND 440 PM AND MCALEVYS FORT AROUND 450
PM.
LAT...LON 3993 7938 4009 7926 4013 7918 4029 7906
4027 7890 4025 7889 4024 7868 4066 7822
4068 7772 4031 7852 4030 7855 4022 7872
3993 7933
$$
FORECASTER:What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jun 9, 3:53 PM EDT, 19 minutes earlier.
Area forecast discussion, Jun 9, 3:53 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 353 PM EDT THU JUN 9 2011 .SYNOPSIS... STRONG TO SEVERE THUNDERSTORMS WILL ACCOMPANY A COLD FRONT ACROSS CENTRAL AND EASTERN PENNSYLVANIA LATE THIS AFTERNOON AND THIS EVENING. THE COLD FRONT WILL STALL NEAR OR SOUTH OF THE MASON DIXON LINE TONIGHT BEFORE LIFTING BACK NORTH AS A WARM FRONT FRIDAY INTO SATURDAY. ANOTHER COLD FRONT WILL CROSS THE COMMONWEALTH ON SUNDAY. UNSETTLED CONDITIONS WILL PREVAIL THROUGH THE UPCOMING WEEKEND WITH DRIER AND COOLER CONDITIONS BEHIND THE FRONT INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... SEVERE THUNDERSTORM WATCH #451 REMAINS IN EFFECT UNTIL 00Z AND INCLUDES ALL CENTRAL PA COUNTIES EXCEPT FOR WARREN. THE LATEST OBSERVATIONAL DATA INDICATES THE PRE-FRONTAL TROUGH OR COLD FRONTAL BOUNDARY HAS PUSHED SEWD ACRS THE NW MTNS WITH CURRENT RADAR TRENDS AND FUTURE STORM INITIATION EXPECTED MAINLY SE OF DUJ-ELM LINE. THIS BOUNDARY WILL REMAIN THE FOCUS FOR NUMEROUS STRONG TO SEVERE TSTMS AS IT CONTINUES TO PUSH SEWD OVER THE CNTRL MTNS AND MID-LWR SUSQ VLY THROUGH THE LATE AFTN AND EVENING HOURS. SPC 1630Z MODERATE RISK OUTLOOK IS WELL-PLACED COVERING THE CNTRL 2/3RDS OF MY CWA. VERY STRONG DIURNAL HEATING OF A VERY MOIST /65-70 DEWPOINT/ AIRMASS WITH WIDESPREAD TEMPERATURES IN THE LOW TO MID 90S HAS RESULTED IN VERY STEEP LAPSE RATES AND ABUNDANT INSTABILITY. AS STORMS APPEAR TO BE EVOLVING INTO LINE SEGMENTS...DMGG WNDS STILL APPEAR TO BE THE MAIN THREAT. HOWEVER LARGE HAIL IS POSSIBLE BUT WILL BE SOMEWHAT LIMITED BY HIGH ENVIRONMENTAL FGZ LEVELS AROUND 15KFT. AWIPS HAIL ALGORITHMS SUGGEST 50DBZ CORES WILL NEED TO EXCEED OVER 35KFT FOR QUARTER SIZE/1 INCH SVR HAIL. CONVECTION WILL GRADUALLY SHIFT SEWD INTO TONIGHT AWAY FROM THE BEST SHEAR. THE LOSS OF DAYTIME HEATING AND WEAKER FLOW SUGGESTS A MORE ISOLATED SVR POTENTIAL SOUTH OF THE PA TURNPIKE. HEAT ADVISORY REMAINS IN EFFECT UNTL 00Z FOR THE LWR SUSQ VLY CNTYS. CURRENT HX VALUES ARE GENERALLY BTWN 98-102F. && .SHORT TERM /8 PM THIS EVENING THROUGH 6 PM FRIDAY/... THE COLD FRONT PUSH S OF THE MASON DIXON LINE TONIGHT INTO EARLY FRI MORNING...BUT FLOW ALOFT GOES NEARLY ZONAL WHICH WILL ALLOW THE BOUNDARY TO BECOME QSTNRY. THE FRONTAL ZONE WILL PIVOT AND BEGIN TO RETURN NWD AS A WARM FNT THROUGH FRIDAY AS SFC RIDGE AXIS SLIDES EWD INTO NEW ENGLAND AND WK FNTL WAVE OF LOW PRES MOVES ENE FROM THE MID MS VLY INTO THE SRN GRT LKS. COOL/STABLE AIR WILL RESIDE N OF THE WARM FNT OVR THE NRN 1/2 OF THE CWA TOMORROW WITH THE BEST CHC OF A SHOWER TO TSTM ACRS SW AND SCNTRL MTNS IN THE WARM SECTOR. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... WARM FNT WILL PUSH CONTINUE TO LIFT NEWD FRIDAY NIGHT AND EARLY SATURDAY AS SWLY FLOW INCREASES AHEAD OF COLD FNT TRAILING BEHIND ERN GRT LKS LOW PRES. SCATTERED TSTMS SHOULD DEVELOP ALONG/AHEAD OF SFC COLD FRONT FROM LATE SAT MORNING THROUGH THE AFTERNOON...MOVING EWD ACROSS REGION. SPC DY3 SLGT RISK OUTLOOKS THE WESTERN 2/3 OF THE AREA FOR POTENTIAL SVR WITH THE PRIMARY THREAT BEING DAMAGING GUSTS. RELATIVELY BACKED SFC FLOW INVOF THE RETREATING/PSEUDO WARM FRONT ALSO WILL LEAD TO ENHANCED LOW-LEVEL HODOGRAPHS/SRH AND STORM-RELATIVE BOUNDARY-LAYER WINDS IN THAT AREA. AS SUCH...ANY RELATIVELY DISCRETE CONVECTION MAY BECOME SUPERCELLULAR. DEEP-LAYER FLOW WILL BE MORE UNIDIRECTIONAL FARTHER SW IN THE WARM SECTOR WITH MULTICELL BANDS/CLUSTERS POSSIBLE. LATER SHIFTS MAY NEED TO REFINE POPS TO COINCIDE WITH THE MAIN THREAT AREAS. THE COLD FRONT SHOULD CROSS THE COMMONWEALTH SUNDAY MORNING. PRECIP CHANCES AND DEWPOINTS WILL DECREASE FROM WEST TO EAST IN THE WAKE OF THE CFROPA DURING THE DAY SUNDAY WITH MUCH DRIER...LESS HUMID AIR DIRECTED INTO THE REGION BEHIND A GUSTY NLY WND. EARLY NEXT WEEK LOOKS COOL AND MAINLY DRY WITH NW FLOW ALOFT BUT WILL NEED TO WATCH UPPER TROUGH DIGGING THROUGH THE NORTHEAST STATES. UPPER RIDGE SHOULD ARRIVE BY LATE TUE/WED ACCOMPANIED BY HOT/HUMID CONDS. THE NEXT CHC OF RAIN SHOULD HOLD OFF UNTL LATE NEXT WEEK AS SFC HIGH MOVES OFF THE COAST AND FNTL SYS APPROACHES FROM THE MIDWEST. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... MVFR HZ FROM EARLIER TODAY HAS DISSIPATED ACROSS THE REGION AS OF THE 18Z ISSUANCE. THE PRIMARY CONCERN FOR THE REMAINDER OF THE DAY WILL BE THE DEVELOPMENT OF WIDELY SCATTERED SHRA/TSRA AHEAD OF AN ADVANCING COLD FRONT. STORMS MAY BECOME SEVERE IN THE FAVORABLE CONDITIONS PROVIDED BY THE WARM AND HIGHLY UNSTABLE AIR MASS. TSTMS ARE ALREADY BEGINNING TO DEVELOP ACROSS THE NORTHERN TIER AS OF 18Z AND WILL CONTINUE TO BUILD ACROSS THE REGION THROUGH 03Z. AFTER THE FRONT MOVES THROUGH TONIGHT...MVFR/IFR BR AND HZ IS EXPECTED TO RETURN TO MUCH OF THE REGION. ISOLATED CASES OF LIFR CEILINGS ARE ALSO POSSIBLE BEFORE 12Z. HAZE WILL LINGER ACROSS MUCH OF THE STATE ONCE AGAIN...ESPECIALLY WHERE RAIN FALLS THIS AFTERNOON. UNSETTLED WEATHER IS EXPECTED TO RETURN TOMORROW AFTERNOON...REMAINING IN PLACE FOR MUCH OF THE WEEKEND. OUTLOOK... THU NIGHT...MVFR NW / VFR SE. TSTMS LIKELY...REDUCING CIGS/VSBYS. FRI-SUN...PRIMARILY VFR. SCT SHRA/TSRA WITH LOCAL RESTRICTIONS. MON-TUE...MAINLY VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ057-059- 063>066. && SYNOPSIS...LA CORTE/STEINBUGL NEAR TERM...LA CORTE/STEINBUGL/KREKELER SHORT TERM...STEINBUGL/KREKELER LONG TERM...STEINBUGL/KREKELER AVIATION...LA CORTE/KOZAR
Hazardous weather outlook, Jun 9, 12:56 PM EDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1256 PM EDT THU JUN 9 2011 PAZ005-006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056-058-101700- MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-SCHUYLKILL- 1256 PM EDT THU JUN 9 2011 ...SEVERE THUNDERSTORM WATCH 451 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ANOTHER ROUND OF SCATTERED STRONG...TO POTENTIALLY SEVERE THUNDERSTORMS WILL COME SATURDAY AFTERNOON AND EVENING AS A COLD FRONT PUSHES EAST FROM THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ004-101700- WARREN- 1256 PM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ANOTHER ROUND OF SCATTERED STRONG...TO POTENTIALLY SEVERE THUNDERSTORMS WILL COME SATURDAY AFTERNOON AND EVENING AS A COLD FRONT PUSHES EAST FROM THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ057-059-063>066-101700- DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1256 PM EDT THU JUN 9 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 451 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ANOTHER ROUND OF SCATTERED STRONG...TO POTENTIALLY SEVERE THUNDERSTORMS WILL COME SATURDAY AFTERNOON AND EVENING AS A COLD FRONT PUSHES EAST FROM THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Jun 9, 1:20 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
120 PM EDT THU JUN 9 2011
PAZ006-037-091745-
POTTER PA-TIOGA PA-
120 PM EDT THU JUN 9 2011
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN TIOGA AND POTTER
COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED THE NORTHERN PORTIONS OF
POTTER AND TIOGA COUNTIES AT 120 PM EDT. THE STRONG THUNDERSTORMS
WERE GENERALLY MOVING EAST AT 25 MPH. WIND GUSTS TO 50 MPH AND
NICKEL SIZE HAIL ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS. BE
PREPARED TO ACT IF A WARNING IS ISSUED...AS THESE STORMS ARE
STRENGTHENING RAPIDLY.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...
STATE ROAD 449.
LAT...LON 4199 7692 4156 7761 4167 7815 4201 7814
4201 7718 4200 7693
FORECASTER: DANGELOLocal storm report, Jun 9, 2:31 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
231 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 9 NW WELLSBORO 41.84N 77.43W
06/09/2011 E1.00 INCH TIOGA PA EMERGENCY MNGR
&&
EVENT NUMBER CTP1100233
TYBURSKISpecial weather statement, Jun 9, 2:42 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
242 PM EDT THU JUN 9 2011
PAZ012-017-018-024-025-091945-
BLAIR PA-CAMBRIA PA-CLEARFIELD PA-NORTHERN CENTRE PA-
NORTHERN CLINTON PA-
242 PM EDT THU JUN 9 2011
...STRONG THUNDERSTORMS WILL AFFECT CAMBRIA...CLEARFIELD...
NORTHWESTERN BLAIR...WESTERN CENTRE AND WESTERN CLINTON COUNTIES...
AN AREA OF STRONG THUNDERSTORMS WAS MOVING INTO CLEARFIELD AND
CAMBRIA COUNTIES AT 240 PM EDT. THE STRONG THUNDERSTORMS WERE
GENERALLY MOVING EAST AT 30 MPH.
TORRENTIAL DOWNPOURS...WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE
POSSIBLE WITH THESE STRONG THUNDERSTORMS.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 98 AND 135.
LAT...LON 4051 7891 4072 7881 4105 7881 4121 7876
4121 7794 4032 7859 4033 7862 4028 7865
4026 7865 4029 7905
FORECASTER: LA CORTESpecial weather statement, Jun 9, 3:15 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
315 PM EDT THU JUN 9 2011
PAZ006-012-037-041-042-091945-
NORTHERN CLINTON PA-NORTHERN LYCOMING PA-POTTER PA-SULLIVAN PA-
TIOGA PA-
315 PM EDT THU JUN 9 2011
...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT NORTHERN
CLINTON...NORTHERN LYCOMING...NORTHWESTERN SULLIVAN...SOUTHEASTERN
POTTER AND SOUTHERN TIOGA COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CLINTON...
LYCOMING...POTTER...SULLIVAN AND TIOGA COUNTIES AT 308 PM EDT. THE
STRONG THUNDERSTORMS WERE GENERALLY MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STRONG THUNDERSTORMS. VERY HEAVY RAIN WILL FALL FROM THESE STRONG
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...
STATE ROAD 14.
LAT...LON 4161 7687 4159 7677 4146 7672 4133 7778
4175 7766 4177 7689
FORECASTER: DANGELOLocal storm report, Jun 9, 3:47 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
347 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL CHICKAREE 40.45N 78.88W
06/09/2011 E1.00 INCH CAMBRIA PA PUBLIC
QUARTER-SIZED HAIL REPORTED ALONG WITH WIND GUSTS TO
NEAR 50 MPH.
&&
EVENT NUMBER CTP1100234
EVANEGOSpecial weather statement, Jun 9, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
412 PM EDT THU JUN 9 2011
PAZ025-026-033-092045-
BLAIR PA-HUNTINGDON PA-SOMERSET PA-
412 PM EDT THU JUN 9 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BLAIR...NORTHERN
HUNTINGDON AND NORTHERN SOMERSET COUNTIES...
AT 404 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
TIPTON TO BLUE KNOB STATE PARK TO DUNBAR...MOVING EAST AT 30 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR HOLLIDAYSBURG AROUND 420 PM...FRANKLINVILLE
AROUND 430 PM...PETERSBURG AROUND 440 PM AND MCALEVYS FORT AROUND 450
PM.
LAT...LON 3993 7938 4009 7926 4013 7918 4029 7906
4027 7890 4025 7889 4024 7868 4066 7822
4068 7772 4031 7852 4030 7855 4022 7872
3993 7933
FORECASTER:The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 12:47 AM EDT | Heat Advisory | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, York | 18 hr |
| Jun 9, 5:47 AM EDT | Special Weather Statement | CTP | Warren | 88 min |
| Jun 9, 6:38 AM EDT | Special Weather Statement | CTP | Warren | 52 min |
| Jun 9, 1:20 PM EDT | Special Weather Statement | CTP | Potter | 25 min |
| Jun 9, 1:47 PM EDT | Severe Thunderstorm Warning | CTP | Potter, Tioga | 88 min |
| Jun 9, 2:42 PM EDT | Special Weather Statement | CTP | Cambria, Clearfield | 63 min |
| Jun 9, 2:55 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Clearfield | 2 hr |
| Jun 9, 2:59 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Clearfield | 61 min |
| Jun 9, 3:15 PM EDT | Special Weather Statement | CTP | Tioga | 30 min |
| Jun 9, 3:47 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 58 min |
| Jun 9, 4:19 PM EDT | Special Weather Statement | CTP | Columbia, Montour | 41 min |
| Jun 9, 4:41 PM EDT | Special Weather Statement | CTP | Cumberland | 34 min |
| Jun 9, 4:44 PM EDT | Special Weather Statement | CTP | Lycoming | 31 min |
| Jun 9, 4:45 PM EDT | Special Weather Statement | CTP | Bedford, Somerset | 30 min |
| Jun 9, 4:59 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Union | 46 min |
| Jun 9, 5:06 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, York | 54 min |
| Jun 9, 5:09 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Northumberland, Perry, Schuylkill, Snyder | 66 min |
| Jun 9, 5:16 PM EDT | Special Weather Statement | CTP | Franklin | 29 min |
| Jun 9, 5:18 PM EDT | Special Weather Statement | CTP | Perry | 27 min |
| Jun 9, 5:38 PM EDT | Special Weather Statement | CTP | Dauphin | 37 min |
| Jun 9, 5:40 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Perry, York | 65 min |
| Jun 9, 5:41 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill, Sullivan | 64 min |
| Jun 9, 5:53 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Dauphin, Franklin, Lancaster, Lebanon, York | 112 min |
| Jun 9, 5:53 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 37 min |
| Jun 9, 6:15 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 45 min |
| Jun 9, 6:32 PM EDT | Special Weather Statement | CTP | Somerset | 28 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.